# SDR U0GA108035

- Difficulty date: February 9, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473051
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE BAGGAGE SMOKE DETECTOR LIGHT ILLUMINATED INTERMITTENTLY SHORTLY AFTER DEPARTURE.  RETURNED AND FOUND PAX BAGGAGE DISCHARGED AN AEROSOL (DEODERANT) POSSIBLY CAUSING LIGHT TO ILLUMINATE.
